It is very important that his medication needs to be reviewed. Depending on the efficacy and tolerability of the Concerta, and his weight, it may be increased. However, anxiety also impairs one's ability to focus and concentrate. Therefore, increasing the Concerta might not be the answer. Furthermore, anti-anxiety medication (except something such as etifoxine (Stressam)) may impair his concentration. It is also not clear why he is still using risperidone? His docter could consdier a "top-up" dose of short acting methylphenidate (Ritalin) 10 to 20mig around 15:30 to help hum to concentrate during the early evening on his studies. It is also crucial that, especially now during the exam time, that he exercise daily, eat healthy, and sleep sufficiently.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.